Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Pervasive Stickiness

N. Gregory Mankiw and Ricardo Reis
The American Economic Review
Vol. 96, No. 2 (May, 2006), pp. 164-169
Stable URL: http://www.jstor.org/stable/30034634
Page Count: 6
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Pervasive Stickiness
Preview not available

Page Thumbnails

  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169